# SDR UALA2009081302472

- Difficulty date: August 11, 2009
- Submitted: August 14, 2009
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767332
- Aircraft serial: 29236
- Aircraft time: 38,796 hours, 10,856 cycles
- Engine: Pwa PW4056
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140T2102585
- Condition: Corroded
- Location: Bs 1540 S38-39l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STA 1540, STR 39L TO 38L SHEAR TIE CORRODED.  MAJOR REPAIR ACCOMPLISHED, INSTALLED NEW SHEAR TIE P-N 140T2102-585.
